# SDR SIMA200933401

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 20,230 hours, 17,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR FLIGHT 4491 THE EMERGENCY LIGHT IN THE LEFT PASSENGER SERVICE UNIT FILLER PANEL WAS FOUND TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BULB FOR THE EMERGENCY LIGHT IN THE LEFT PASSENGER SERVICE UNIT FILLER PANEL IAW EMB-135 AMM 33-50-07.  OPERATIONAL CHECK IS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
